MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERIKA TIBIAL TRAY FIXED CEMENTED SIZE 2 R; GMK PRIMARY TOTAL KNEE SYSTEM

MEDACTA INTERNATIONAL SA GMK-SPHERIKA TIBIAL TRAY FIXED CEMENTED SIZE 2 R; GMK PRIMARY TOTAL KNEE SYSTEM
Model Number 02.07.1202R
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 11/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 dec 2024: lot 2316140: (b)(4) items manufactured and released on 27-sept-2023.Expiration date: 2028-09-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional devices involved: batch reviews performed on 09 dec 2024.Gmk-spherika 02.12.E0210fr tibial insert fixed sphere flex #2/10 mm r e-cross (k202022) lot 2242202: (b)(4) items manufactured and released on 14-dec-2022.Expiration date: 2027-11-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-spherika 02.12.Ka03r femoral component spherika cemented s3r (k211004) lot 2337643: (b)(4) items manufactured and released on 03-nov-2023.Expiration date: 2028-10-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
The patient had pain and was unable to fully extend their knee.He didn't listen/follow recovery instructions after surgery.At about 8 months post primary the surgeon decided to revise tibial tray, tibial insert, and femoral component from a gmk spherika to a gmk hinge.It is unknown why the surgeon decided to revise everything.The surgery was completed successfully.

Brand Name
GMK-SPHERIKA TIBIAL TRAY FIXED CEMENTED SIZE 2 R
Common Device Name
GMK PRIMARY TOTAL KNEE SYSTEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20900788
Report Number3005180920-2024-01077
Device Sequence Number5004711
Product Code JWH
UDI-Device Identifier07630030819872
UDI-Public07630030819872
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.07.1202R
Device Lot Number2316140
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2024
Initial Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale